# SDR ASOA201200380

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 PRESSURE FLOOR INTERCOSTAL HAS CRACKED ATTACH FITTING AT LBL 27.0.  REMOVED AND INSTALLED NEW ATTACH FITTING IAW SRM 51-42-21.
